# SDR A6WA201542286

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 28,255 hours, 27,407 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Buss Bar
- Condition: Damaged
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AC ESS BUSS MESSAGE DISPLAYED INTERMITTENTLY.  REPLACED AC ESS CIRCUIT BREAKER C2 & BUSS BAR A2B2C2 & B2.  OPS CHECKED GOOD IAW AMM 24-51-00.
